# SDR QXEA2010121600894

- Difficulty date: December 12, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 22,858 hours, 23,725 cycles
- Engine: Pwc PW150A
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Out Of Rig
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LARGE AMOUNT OF LT WING DOWN AILERON TRIM TO MAINTAIN LEVEL FLIGHT, ALSO NOTED CONTROLS TURNED HARDER TO THE RT THAN THE LT.  MX WAS UNABLE TO PIN RT TERMINAL QUADRANT WITHOUT PUSHING DOWN ON RT AILERON.  FOUND RT AILERON SPLITTER TO AILERON TERMINAL QUADRANT CABLE TENSION HIGH AND UNEVENLY RIGGED BY 10 LBS, ALSO LT WING AILERON SPLITTER TO TERMINAL CABLE TENSIONS LOW. RIGGED LT AND RT AILERON SPLITTER TO TERMINAL QUADRANT CABLES IAW AMM 27-10-00-830-805.   ONLY PANELS 262HT & 532RT R & R.  OPS CHECK GOOD IAW AMM 27-10-00-710-801. COMPLETED FREEDOM OF MOVEMENT CHECK, ENSURED FULL TRAVEL AND VERIFIED PROPER DIRECTION OF MOVEMENT. NO DEFECTS NOTED. OPS CHECK FLIGHT GOOD. RETURNED TO SERVICE.
